# SDR CA131216026

- Difficulty date: December 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 51,682 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82960010103
- Condition: Leaking
- Location: Hydraulic
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING A MAINTENANCE INSPECTION FOUND HYDRAULIC LINE LEAKING FROM PIN HOLE ON THE AFTER VERTICAL SPAR.  HYDRAULIC LINE REPLACED, AND CHECKED SERVICEABLE. ACFT RETURNED TO SERVICE.
